MathSciNet Relay Station
MathSciNet bibliographic data
MR717697 (85c:65072) 65J15 (49A29 49D37)
Mittelmann, H. D. An efficient algorithm for bifurcation problems of variational inequalities. Math. Comp. 41 (1983), no. 164, 473–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement